RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 41, Issue 3(249)  


Generalized Riemannian spaces
A. D. Aleksandrov, V. N. Berestovskii, I. G. Nikolaev
3
Progress in the topology of real algebraic varieties over the last six years
O. Ya. Viro
45
The method of reflection positivity in the mathematical theory of first-order phase transitions
S. B. Shlosman
69
The theory of Möbius functions
M. Barnabei, A. Brini, G. C. Rota
113
Vladimir Abramovich Rokhlin (obituary)
V. I. Arnol'd, A. M. Vershik, O. Ya. Viro, A. N. Kolmogorov, S. P. Novikov, Ya. G. Sinai, D. B. Fuchs
159

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Algebraic duality between homology and cohomology
V. M. Manuilov
165
Topological equivalence of fiberings with singularities and homeomorphisms with invariant fiberings on two-dimensional manifolds
S. Kh. Aranson
167
The asymptotic behaviour for large $t$ of the Fourier coefficients of solutions of the Meshalkin problem
L. A. Belousov
169
Deformations of coherent sheaves on superspaces
A. Yu. Vaintrob
171
A class of differential systems connected with the theory of solitons
A. M. Vasil'ev
173
Convergence of computational algorithms for recovering discontinuous functions from the Radon transform
S. I. Gonchar
175
The construction of a simply connected Lie group with a given Lie algebra
V. V. Gorbatsevich
177
Homological dimension for the coefficient group $\mathbb Z_p$
A. N. Dranishnikov
179
Linearization of stability groups of a class of hypersurfaces
V. V. Ezhov
181
A geometry for the O'Nan–Sims group connected with the Petersen graph
A. A. Ivanov, S. V. Shpektorov
183
Averaging elliptic equations that describe processes in stratified media
G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev
185
Invariants of the algebras $\mathfrak{gl}(2)$ and $\mathfrak{sl}(2)$ in the case of finite characteristic
K. V. Kozerenko
187
Integration on $(1|1)$-dimensional supermanifolds
A. M. Levin
189
Maps of classifying spaces
G. P. Mamedov
191
Economical topologies on the group of integers $Z$
E. I. Marin
193
Maps of Wall groups induced by embeddings
Yu. V. Muranov
195
Prime numbers with a given value of their least quadratic non-residue
Nguyen Chung Kha
197
An extended stochastic integral for non-Gaussian measures in locally convex spaces
N. V. Norin
199
Linear irreducibility of differential equations and algebraic independence of the values of hypergeometric $E$-functions
V. Kh. Salikhov
201
Rings with a distributive structure of right ideals
A. A. Tuganbaev
203
The homotopy limit of homotopy algebras
V. A. Khinich, V. V. Schechtman
205
On a class of finite-dimensional $\operatorname{sp}(2n-1)$-modules
V. V. Shtepin
207

Mathematical Events in the USSR
Mstislav Vsevolodovich Keldysh (on the seventy-fifth anniversary of his birth)
209
From the memoirs of P. S. Aleksandrov (from the stock of the Academician M. V. Keldysh Museum)
P. S. Aleksandrov
212
Tashmukhamed Alievich Sarymsakov (on his seventieth birthday)
M. S. Salakhitdinov, S. Kh. Sirazhdinov
215
Fiftieth anniversary of the Department of Differential Equations at Moscow University
Yu. V. Egorov, N. Kh. Rozov
219
Scientific conference “Theoretical and Applied Problems in Mathematics”
M. A. Abel, A. G. Fleischer
225

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
227
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019